MathSciNet Relay Station
MathSciNet bibliographic data
MR1376748 58D27 (57N05)
Andersen, Jørgen Ellegaard Fixed points of the mapping class group in the ${\rm SU}(n)$ moduli spaces. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1511–1515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement